A Bochner type theorem for inductive limits of Gelfand pairs  [ Une généralisation du théorème de Bochner aux limites inductives de paires de Guelfand ]
Annales de l'Institut Fourier, Tome 58 (2008) no. 5, p. 1551-1573
Dans cet article, on démontre une généralisation du théorème de Bochner-Godement. Ce résultat concerne les paires sphériques d’Olshanski qui sont définies comme des limites inductives de suites croissantes de paires de Guelfand G ( n ) , K ( n ) n1 . En utilisant la théorie de la représentation intégrale de G. Choquet sur les cônes convexes, on établit une représentation intégrale de type Bochner pour tout élément ϕ de l’ensemble 𝒫 (G) des fonctions continues sur G, de type positif et biinvariantes par K.
In this article, we prove a generalisation of Bochner-Godement theorem. Our result deals with Olshanski spherical pairs (G,K) defined as inductive limits of increasing sequences of Gelfand pairs (G(n),K(n)) n1 . By using the integral representation theory of G. Choquet on convex cones, we establish a Bochner type representation of any element ϕ of the set 𝒫 (G) of K-biinvariant continuous functions of positive type on G.
DOI : https://doi.org/10.5802/aif.2392
Classification:  22E30,  43A35,  43A85,  43A90
Mots clés: fonction continue de type positif, paire de Guelfand, théorème de Bochner-Godement, paire sphérique, limite inductive, algèbre de Von Neumann
@article{AIF_2008__58_5_1551_0,
     author = {Rabaoui, Marouane},
     title = {A Bochner type theorem for inductive limits of Gelfand pairs},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {58},
     number = {5},
     year = {2008},
     pages = {1551-1573},
     doi = {10.5802/aif.2392},
     mrnumber = {2445827},
     zbl = {1154.22015},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2008__58_5_1551_0}
}
Rabaoui, Marouane. A Bochner type theorem for inductive limits of Gelfand pairs. Annales de l'Institut Fourier, Tome 58 (2008) no. 5, pp. 1551-1573. doi : 10.5802/aif.2392. http://www.numdam.org/item/AIF_2008__58_5_1551_0/

[1] Bochner, S. Lectures on Fourier integrals., Princeton University Press, Princeton, N.J. (1959) | MR 107124 | Zbl 0085.31802

[2] Bourbaki, N. Éléments de mathématique. Fasc. XX. Livre I: Théorie des ensembles. Chapitre 3: Ensembles ordonnés cardinaux, nombres entiers, Hermann, Paris (1963) | MR 154814 | Zbl 0125.00603

[3] Dixmier, J. Les algèbres d’opérateurs dans l’espace hilbertien (Algèbres de von Neumann), Gauthier-Villars, Paris (1957) | Zbl 0088.32304

[4] Dixmier, J. Les C * -algèbres et leurs représentations, Gauthier-Villars, Paris (1964) | MR 171173 | Zbl 0152.32902

[5] Doran, R. S.; Fell, J. M. G. Representations of * -algebras, locally compact groups, and Banach * -algebraic bundles. Vol. 1, Academic Press Inc., Boston, MA (1988) (Basic representation theory of groups and algebras) | MR 936628 | Zbl 0652.46050

[6] Faraut, J. Analyse harmonique sur les paires de Guelfand et les espaces hyperboliques, Analyse harmonique. Les cours du C.I.M.P.A., P. Eymard, Nice (1982), pp. 315-446 | Zbl 0569.43002

[7] Faraut, J. Espaces hilbertiens invariants de fonctions holomorphes, Analyse sur les groupes de Lie et théorie des représentations (Kénitra, 1999), Soc. Math. France, Paris (Sémin. Congr.) Tome 7 (2003), pp. 101-167 | MR 2038649 | Zbl 1044.46023

[8] Faraut, J. Infinite dimensional harmonic analysis and probability, Probability measures on groups: recent directions and trends, Tata Inst. Fund. Res., Mumbai (2006), pp. 179-254 | MR 2213479 | Zbl 1157.43001

[9] Godement, R. Sur les fonctions de type positif, C. R. Acad. Sci. Paris, Tome 221 (1945), pp. 69-71 | MR 14216 | Zbl 0063.01653

[10] Godement, R. Sur quelques propriétés des fonctions de type positif définies sur un groupe quelconque, C. R. Acad. Sci. Paris, Tome 222 (1946), pp. 529-531 | MR 15667 | Zbl 0061.25505

[11] Godement, R. Les fonctions de type positif et la théorie des groupes, Trans. Amer. Math. Soc., Tome 63 (1948), pp. 1-84 | MR 23243 | Zbl 0031.35903

[12] Hirai, T.; Hirai, E. Positive definite class functions on a topological group and characters of factor representations, J. Math. Kyoto Univ., Tome 45 (2005) no. 2, pp. 355-379 | MR 2161697 | Zbl 1096.22005

[13] Kerov, S.; Olshanski, G.; Vershik, A. Harmonic analysis on the infinite symmetric group, Invent. Math., Tome 158 (2004) no. 3, pp. 551-642 | Article | MR 2104794 | Zbl 1057.43005

[14] Olshanski, G. Unitary representations of infinite-dimensional pairs (G,K) and the formalism of R. Howe, Representation of Lie groups and related topics, Gordon and Breach, New York (Adv. Stud. Contemp. Math.) Tome 7 (1990), pp. 269-463 | MR 1104279 | Zbl 0724.22020

[15] Olshanski, G. The problem of harmonic analysis on the infinite-dimensional unitary group, J. Funct. Anal., Tome 205 (2003) no. 2, pp. 464-524 | Article | MR 2018416 | Zbl 1036.43002

[16] Olshanski, G.; Vershik, A. Ergodic unitarily invariant measures on the space of infinite Hermitian matrices, Contemporary mathematical physics, Amer. Math. Soc., Providence, RI (Amer. Math. Soc. Transl. Ser. 2) Tome 175 (1996), pp. 137-175 | MR 1402920 | Zbl 0853.22016

[17] Phelps, R. Lectures on Choquet’s theorem, Springer-Verlag, Berlin, Lecture Notes in Mathematics, Tome 1757 (2001) | Zbl 0997.46005

[18] Rudin, W. Functional analysis, McGraw-Hill Book Co., New York (1973) (McGraw-Hill Series in Higher Mathematics) | MR 365062 | Zbl 0253.46001

[19] Thoma, E. Die unzerlegbaren, positiv-definiten Klassenfunktionen der abzählbar unendlichen, symmetrischen Gruppe, Math. Z., Tome 85 (1964), pp. 40-61 | Article | MR 173169 | Zbl 0192.12402

[20] Thoma, E. Über positiv-definite Klassenfunctionen abzählbarer Gruppen, Math. Z., Tome 84 (1964), pp. 389-402 | Article | MR 170217 | Zbl 0136.11701

[21] Voiculescu, D. Représentations factorielles de type II1 de U(), J. Math. Pures Appl. (9), Tome 55 (1976) no. 1, pp. 1-20 | MR 442153 | Zbl 0352.22014